| Catalog Number |
F00009217 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a fresenius coral dialyzer caused frequent alarms, clotting and blood backing up to the venous transducer during a patient¿s hemodialysis (hd) treatment.System changes, changing the venous transducer and other trouble shooting did not resolve the issue.500cc of normal saline were used to prime the line and the dialyzer was also tapped during priming.A fresenius 2008t machine and a fresenius bloodline were also in use.The patient¿s estimated blood loss (ebl) is unknown.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.Should additional information become available, the file will be updated accordingly.
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.
Event or Problem Description